# SDR DL777040727

- Difficulty date: August 5, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 18,913 hours, 3,260 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Part serial: 9904271
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FLASHLIGHT AT POS 2L FOR LOW BATTERY LIGHT.
